Yaz Survivors Forum, Yaz, Yasmin, Best of Luck, Experiences
Reading this site has been very enlightening. I was on Yaz once before a few years ago and at first it was great - worked like a mild diuretic (no water gain), though it did nothing to help my skin, which actually broke out more. After a few months the ... more »
Reading this site has been very enlightening. I was on Yaz once before a few years ago and at first it was great - worked like a mild diuretic (no water gain), though it did nothing to help my skin, which actually broke out more. After a few months the benefit faded and eventually I was feeling bloated quite a bit, especially because I would take it continuously for a couple months, and my body would eventually wise up and start with PMS even while taking pills. This happens to me with all pills eventually. I went off it to go on Nuvaring, which led to the yeast infection that would not die and ended in a decidual cast (look it up - ick). I finally talked with an incredible FNP who told me that a lot of my problems were related to taking pills that were high in progesterones and low in estrogens. That leads to the dryness and the low sex drive - real estrogen is why menopausal women on hormone replacement become so randy! So a few years later I've rotated through a bunch of pills and came back to Yaz just to see what would happen. The dryness and loss of libido is taking hold again, though thankfully no bad emotional issues. I have had a bit of fatigue lately, I've been seeing stars a bit while seated and not doing anything in particular, and have noticed shortness of breath and some chest heaviness, and I've felt very warm. Not all the time, but when it happens it's very noticeable. I just today checked into the news about the Yaz lawsuits and serious related medical issues. Given that I have a family history of stroke, gall bladder problems, various cancers including reproductive, I will go back to a high estrogen pill for now and consider getting off pills for good. The first time I took any pill I fainted and developed heightened anxiety issues, including full blown attacks. My doc at the time told me I was wrong to implicate the pill. I get so mad reading all the posts here where doctors are not listening to women as if we don't know our own bodies and can't detect trends in what is happening to us when we take a new medication. I've actually begun having "the talk" with my partner about how he should think about having that outpatient procedure. His turn to take one for the team. Good luck, everyone.